Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/3784
Título: Multidimensional scaling analysis of fractional systems
Autor: Machado, J. A. Tenreiro
Palavras-chave: Fractional calculus
Multidimensional scaling
Control
Data: 2012
Editora: Elsevier
Relatório da Série N.º: Computers & Mathematics with Applications; Vol. 64, Issue 10
Resumo: This paper investigates the use of multidimensional scaling in the evaluation of fractional system. Several algorithms are analysed based on the time response of the closed loop system under the action of a reference step input signal. Two alternative performance indices, based on the time and frequency domains, are tested. The numerical experiments demonstrate the feasibility of the proposed visualization method.
Peer review: yes
URI: http://hdl.handle.net/10400.22/3784
ISSN: 0898-1221
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0898122112003458
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2012_DEE.pdf415,74 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.